# SDR QXEA0101251

- Difficulty date: July 12, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-LEFT HAND LOWER FUSELAGE EXTERIOR BETWEEN FRAME 15205 AND 15635 AT STRINGER 7 AND 9 HAS SKIN CHAFING. REPAIRED IAW FOKKER SRM 53-01-00, SRM 53-01-01 AND SRM 51-10-04.
